# SDR SWAA2014052928478

- Difficulty date: May 20, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 35,319 hours, 20,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD HOLE SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
